# SDR TSAA0353123

- Difficulty date: May 5, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED AT BS 396 BETWEEN STRINGER 24 AND 25R.  CUTOUT DAMAGED SECTION OF STRINGER.  FABRICATED A NEW STRINGER REPAIR SECTION.  ALODINE, PRIMED, AND INSTALLED REPAR PART IAW FASTENERS FROM TABLE 1 MAKING A FAYING SEAL.  REPAIR COMPLETED IAW SRM 53-30-3, FIGURE 1.  (M)
